Withdrawal is a Bitch

This week I’ve started to feel withdrawal symptoms from Seroquel XR as I continue to adjust to Latuda. It’s not fun. Mostly I feel very irritable for no reason. Holiday stress is also incredibly amplified. Last week I was so pumped for the holidays, and now I feel so overwhelmed that I can’t wait for them to be over. This too shall pass. Just have to remember that this is all temporary.

12346443_10153497419406645_8235551865655273704_n

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s